Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have very high PSA, taking Zytiga. Body imaging and scans showed no cancer. Concerned?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
HAVE A VERY high psa, 24.5/ I am taking ZYITGA for this, although I am concerned about this med
is removing testtorone from my body. I have had body imaging and scans and no cancer was found
I am 77 and in good health other than this problem.
What do you think about ZYTIGA?? My e-mail YYYY@YYYY .
Posted Wed, 16 Oct 2013 in Men's Health
Answered by Dr. Robert Galamaga 47 minutes later
Brief Answer:
Good drug

Detailed Answer:
Prostate cancer is driven by hormones including testosterone. For this, we need to reduce the stimulating hormone as much as possible. Drugs such as Zytiga work in a unique mechanism to help minimize disease progression of prostate cancer.

In general this drug is fairly well tolerated and the data has suggested excellent response rates. Let's see how the PSA looks in the next month or two and go from there.

Please let me know if you have additional questions regarding this and we can discuss.

Dr Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor